advertisement
Question
Posted by: Desperate for help | 2004/01/14

Help with infection

I have had a severe case of Athletes Foots which is now infected. I have been on Roaccutane for the past 2-3 months. The infection just seems to get worse. Is there anything I could do? I have tried topical antibiotics and lamisal.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

DFH, it might be that you need to take oral antibiotics and/or anti-fungal treatment and you will have to see your doctor about it before it gets completely out of hand. Good luck.

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement